# SDR UPS02838590

- Difficulty date: May 28, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 R2 DOOR UPPER AFT DOOR JAMB CORNER CRACKED AT FASTENER HOLE EXTERNAL FUSELAGE SKIN LENGTH APPROX .25 TO .3125 INCH LONG.  FOUND BY EDDY CURRENT.  REPAIRED DOOR JAMB IAW DC8 SRM 53-2-0 FIG 16.
